Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have been experiencing waves of nausea. Why insomnia? Ideas?

I have been experiencing waves of nausea for about 6 days. No vomiting , but nauseated enough to take two pregnancy tests , although it was unlikely. Pregnancy tests were negative. I have been having insomnia for months, combined with an early morning waking infant; so of course, I have been tired. Today, I had a wave of nausea, but this time it was accompanied by a dull but persistent pain in my right eye and very blurry vision . This occurred while I was in front of my computer. Nausea, eye pain, blurry vision- 30 year old female. No headache, not pregnant. Any ideas?
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pain Medicine & Palliative Care Specialist 's  Response
you are getting these symptomps due to constant seeing of computer. avoid computer for 1 month and see.for nausea take ondancetron 4mg tab 1b.d. for eye pain relief takke paracetamol625 mg tablet 1 tid.pantaprozol tablet 40 mg od.
Answered: Sun, 2 Nov 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor